Weak stability and strong duality of a class of nonconvex infinite programs via augmented Lagrangian
No abstract is available for this item.
Volume (Year): 53 (2012)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/business/operations+research/journal/10898|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- T. Son & N. Dinh, 2008. "Characterizations of optimal solution sets of convex infinite programs," TOP- An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 16(1), pages 147-163, July.
When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:53:y:2012:i:2:p:165-184. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.